# SDR SWAA2022012405257

- Difficulty date: May 13, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 40,899 hours, 27,046 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING ; FIXED TRAILING EDGE PANEL I/B OF DEFLECTOR RIB TRIANGLE SEAL ATTACH BRACKET CRACKED. MARKED. / REMOVED WEB SEAL BRACKET FROM LEFT WING FIXED TRAILING EDGE INBOARD OF DEFLECTOR RIB IAW SRM 51-40-02-0G-0. ATTACHED SEAL ASSY TO NEW BRACKET AND INSTALLED ON LEFT WING IAW SRM 51-40-02-0G-0 AND AIPC 57-50-00-25.
